MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 11; HIP SYSTEMS DJO SURGICAL

ENCORE MEDICAL L.P. TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 11; HIP SYSTEMS DJO SURGICAL
Catalog Number 508-32-101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2023-01141; 425-96-010, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - mdr - possible instability explanted stem and head and went to exp.

Brand Name
TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 11
Common Device Name
HIP SYSTEMS DJO SURGICAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key18280049
Report Number1644408-2023-01781
Device Sequence Number17854041
Product Code LPH
UDI-Device Identifier00888912078696
UDI-Public00888912078696
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K130099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-32-101
Device Lot Number862C3353
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-402 , LOT 871B1349..; 941-01-40H , LOT 605Z1194.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale